# SDR R61A2025021600092

- Difficulty date: January 23, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3100
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAJOR***** REF DMI R1219707/1 FOUND DENT AFT OF L1 DOOR. MX REPAIRED DENT IAW ETD2025-170-002051 PN 2024T3.100 *****MAJOR*****
